The asymptotics of the gap in the Mathieu equation. (English) Zbl 0464.34020


34L99 Ordinary differential operators
47E05 General theory of ordinary differential operators
34B30 Special ordinary differential equations (Mathieu, Hill, Bessel, etc.)
Full Text: DOI Link


[1] Arnold, V., ()
[2] Eastham, M.S.P., ()
[3] Harrell, E., Commun. math. phys., 60, 73-95, (1978)
[4] Harrell, E., Ann. phys. (N.Y.), 119, 351-369, (1979)
[5] Harrell, E., Commun. math. phys., 75, 239-261, (1980)
[6] {\scE. Harrell}, Amer. J. Math., to appear.
[7] {\scE. Harrell}, private communication.
[8] Hochstadt, H., (), 930-932
[9] Kato, T., ()
[10] Levitan, B.M.; Sargstan, I.S., ()
[11] Magnus, W.; Winkler, W., ()
[12] Read, M.; Simon, B., ()
[13] Trubowitz, E., Comm. pure appl. math., 30, 321-337, (1977)
[14] Levy, D.; Keller, J., Comm. pure appl. math., 16, 469-476, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.